Alert archive / Virginia / Red Flag Warnings in 2008

Red Flag Warning 3, NWS Wakefield, VA

March 1, 200832 counties in Virginia

NWS Wakefield, VA issued this red flag warning at Mar 1, 2008, 4:30 AM EST for 32 counties in Virginia. It took effect at Mar 1, 2008, 12:00 PM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 1, 2008, 4:30 AM EST (09:30 UTC)
In effect from
Mar 1, 2008, 12:00 PM EST
Expired
Mar 1, 2008, 8:00 PM EST
In force
8 hr
Issued by
NWS Wakefield, VA
All 32 counties

Amelia County, VA, Brunswick County, VA, Caroline County, VA, Charles City County, VA, City of Chesapeake, VA, City of Emporia, VA, City of Hopewell, VA, City of Petersburg, VA, City of Williamsburg, VA, Cumberland County, VA, Dinwiddie County, VA, Fluvanna County, VA, Gloucester County, VA, Goochland County, VA, Greensville County, VA, James City County, VA, Lancaster County, VA, Lunenburg County, VA, Mathews County, VA, Mecklenburg County, VA, Middlesex County, VA, New Kent County, VA, Northumberland County, VA, Nottoway County, VA, Powhatan County, VA, Prince Edward County, VA, Prince George County, VA, Richmond County, VA, Southampton County, VA, Surry County, VA, Sussex County, VA, Westmoreland County, VA

The radar

The Norfolk radar (KAKQ), 45 km from the middle of the area, began a volume at 09:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2008-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2008-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1353 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KAKQ 010930
RFWAKQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
430 AM EST SAT MAR 1 2008

VAZ048-049-060>072-079>083-087-088-092-011730-
/O.UPG.KAKQ.FW.A.0002.080301T1700Z-080302T0100Z/
/O.NEW.KAKQ.FW.W.0003.080301T1700Z-080302T0100Z/
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-BRUNSWICK-DINWIDDIE-
PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-SUSSEX-
SOUTHAMPTON-
430 AM EST SAT MAR 1 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EST THIS
EVENING...

THE FIRE WEATHER WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING.

A COLD FRONT WILL CROSS CENTRAL AND SOUTH CENTRAL VIRGINIA DURING
THE MID TO LATE MORNING HOURS...WITH VERY DRY CONDITIONS MOVING
INTO THE REGION THIS AFTERNOON. RELATIVE HUMIDITY VALUES ARE
EXPECTED TO DROP TO BETWEEN 20 AND 30 PERCENT THIS AFTERNOON...AND
WILL BE COMBINED WITH SUSTAINED WINDS AROUND 20 MPH...WITH GUSTS
TO AROUND 30 MPH. RAINFALL LAST NIGHT WAS INSIGNIFICANT...WITH THE
GROUND...TREE AND LEAF LITTER REMAINING VERY DRY.

OUTDOOR BURNING IS PROHIBITED IN VIRGINIA BEFORE 4 PM...AND IS
STRONGLY DISCOURAGED AT ANY TIME TODAY. IF YOU SPOT A GRASS OR BRUSH
FIRE IN YOUR AREA...CALL THE FIRE DEPARTMENT IMMEDIATELY AS ANY
FIRES THAT GET STARTED TODAY WILL BURN OUT OF CONTROL QUICKLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

VAZ073>078-084>086-089>091-093-094-096-097-011730-
/O.NEW.KAKQ.FW.W.0003.080301T1700Z-080302T0100Z/
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-JAMES CITY-YORK-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-CHESAPEAKE-
430 AM EST SAT MAR 1 2008

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EST THIS
EVENING...

A COLD FRONT WILL CROSS SOUTHEAST AND EASTERN VIRGINIA DURING THE LATE
MORNING HOURS...WITH VERY DRY CONDITIONS MOVING INTO THE REGION THIS
AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO
BETWEEN 25 AND 30 PERCENT THIS AFTERNOON...AND WILL BE COMBINED
WITH SUSTAINED WINDS AROUND 20 MPH...WITH GUSTS TO AROUND 30 MPH.
RAINFALL LAST NIGHT WAS INSIGNIFICANT...WITH THE GROUND...TREE AND
LEAF LITTER REMAINING VERY DRY. 

OUTDOOR BURNING IS PROHIBITED IN VIRGINIA BEFORE 4 PM...AND IS
STRONGLY DISCOURAGED AT ANY TIME TODAY. IF YOU SPOT A GRASS OR BRUSH
FIRE IN YOUR AREA...CALL THE FIRE DEPARTMENT IMMEDIATELY AS ANY
FIRES THAT GET STARTED TODAY WILL BURN OUT OF CONTROL QUICKLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

BROWN
1 follow-up statement
000 
WWUS81 KAKQ 011602
RFWAKQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
1102 AM EST SAT MAR 1 2008

VAZ048-049-060>094-096-097-020100-
/O.CON.KAKQ.FW.W.0003.080301T1700Z-080302T0100Z/
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-CHESAPEAKE-
1102 AM EST SAT MAR 1 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING.

A COLD FRONT IS CROSSING CENTRAL AND SOUTH CENTRAL VIRGINIA
TODAY...WITH VERY DRY CONDITIONS MOVING INTO THE REGION THIS
AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP TO
BETWEEN 20 AND 30 PERCENT THIS AFTERNOON...AND WILL BE COMBINED
WITH SUSTAINED WINDS AROUND 20 MPH...WITH GUSTS TO AROUND 35 MPH.
RAINFALL LAST NIGHT WAS INSIGNIFICANT...WITH THE GROUND...TREE AND
LEAF LITTER REMAINING VERY DRY.

OUTDOOR BURNING IS PROHIBITED IN VIRGINIA BEFORE 4 PM...AND IS
STRONGLY DISCOURAGED AT ANY TIME TODAY. IF YOU SPOT A GRASS OR
BRUSH FIRE IN YOUR AREA...CALL THE FIRE DEPARTMENT IMMEDIATELY AS
ANY FIRES THAT GET STARTED TODAY WILL BURN OUT OF CONTROL
QUICKLY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MCNATT

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this red flag warning went out at Mar 1, 4:01 AM EST, 29 minutes earlier.

Area forecast discussion, Mar 1, 4:01 AM EST, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
401 AM EST SAT MAR 1 2008

.SYNOPSIS...
A COLD FRONT PUSHES OFF THE COAST THIS MORNING...THEN HIGH
PRESSURE BUILDS INTO THE REGION FROM THIS AFTERNOON THROUGH
MONDAY. THE NEXT LOW PRESSURE SYSTEM ARRIVES LATE TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE LAST OF THE PCPN EXITING THE CST AND PUSHING WELL OFFSHR NEXT
CPL OF HRS. AS XPCTD...PCPN AMTS WERE MEAGER...AND MSTLY CONFINED
TO ESE SXNS OF THE FA. SSWLY ATTM...WL BE RPLCD BY DRYING WNW LLVL
FLO TDA...WHICH BCMS GSTY AT TIMES...ESP DURG MIDDAY/AFTN HRS. SKY
WL TURN OUT MSNY MOST PLCS...PSBL SCT/BKN SC...ESP OVR NE SXNS OF
FA. STARTING OUT W/ TEMPS ABV 40 DEGS F IN MANY LCTNS...WK LLVL
CAA WL BE COUNTERED BY WNWLY FLO...AND SUNSHINE. XPCTG HI TEMPS IN
THE 50S TO ARND 60.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
SFC HI PRES FM THE W SLO TO BUILD INTO THE RGN OVRNGT/ERY
SUN...SHOULD BE ENUF LLVL MIXING TO PREVENT FULL DCPLG IN BLYR. LO
TEMPS IN THE 20S TO MID 30S. SFC HI PRES IN CONTROL SUN THROUGH
MON W/ RDG ALOFT BUILDING OVR RGN. XPCTG GENLY SKC (SOME HI CLDNS
MAY BRUSH THE AREA...ESP LT TNGT/SUN). W/ SFC HI PRES OVRHD ON
SUN...LLVL MIXING WL BE LMTD. MDL THICKNESSES SUPPORT HI TEMPS FM
THE 40S (ERN AREAS) TO MID/UPR 50S (WELL INLAND). LLVL FLO FM THE
S BY MON...LEADING TO DECENT WAA...AND CONTD GENLY SKC. AFTN TEMPS
ON MON TAKING AIM AT 70 DEGS F INLAND...MSTLY 60S IN OTR SPOTS
(XPCTN BEING A SLY WND AT OXB KPG TEMPS FM RISING ABV THE LWR 50S).

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ALL MDL GUID SLOWING DN THE ADVANCEMENT E OF NEXT LO PRES SYS.
THAT LO DVLPS OVR THE CNTRL GULF STATES MON NGT INTO TUE. STRENGTH
OF RDG INVOF MDATLC/SE CONUS CST KPS PCPN GENLY W OF THE CSTL PLN.
HV ADJSTD POPS FOR TUE...BACKING OFF ON TMG UNTIL AFTN MOST PLCS.
PRIME TIME FRAME FOR PCPN FM THIS SYS APRS TO BE TUE NGT (MAYBE T
TOO) AS IT LIFTS NE THROUGH THE RGN. 00Z/01 ECMWF FOLLOWS THE
00Z/01 GFS IN BRINGING CLRG INTO THE AREA BY MIDDAY/AFTN HRS ON
WED. GFS NOW SUGGS ANOTHER STM MVG THROUGH THE RGN NEXT FNT (WHL
ECMWF PUSHES DRY CDFNT TO/OFF THE CST). ENUF TIME TO ADJST FCSTS
FOR MID/LT NEXT WK.

&&

.AVIATION /09Z SATURDAY THROUGH WEDNESDAY/...
VFR CONDITIONS TODAY...WINDS TURN TO THE WNW BETWEEN 14-17Z AND
REMAIN BREEZY WITH GUSTS 25+ KTS THROUGH 22-23Z. DRY/VFR CONDITIONS
WITH LESS WIND SUNDAY INTO MONDAY.

&&

.MARINE...
SMALL CRAFT ADVSY FLAGS REMAIN IN EFFECT FOR ALL ZONES TODAY &
TONIGHT. MIXING WILL NOT BE OPTIMAL TODAY AS AIRMASS REMAINS
MODERATELY WARM THROUGH THE DAY SO WINDS MAY EVEN DROP A FEW KTS
LATER THIS MORNING/ERLY AFTN (STILL NOT ENOUGH TO DROP THE FLAGS).
BETTER COLD ADVECTION BY LATE AFTN AND INTO THIS EVENING...ALTHOUGH
THIS IS NOT A STRONG COLD FRONT TEMPERATURE-WISE SO EVEN WITH A 3-6
HR SURGE IN THE WINDS THIS EVENING DO NOT EXPECT GALES AT THIS
TIME...ALTHOUGH GUSTS WILL BE CLOSE ACRS THE NORTHERN COASTAL ZONES.
SEAS TODAY/TONIGHT...6 TO 7 FT NRN CSTL ZONES...4-5 FT FARTHER SOUTH.

SMALL CRAFT HEADLINES THEN CONTINUE COAST/BAY THROUGH MID MORNING
SUNDAY...THEN CONDITIONS BECOME MUCH CALMER FOR THE REST OF
SUNDAY...AND INTO MONDAY...AS SFC HIGH MOVES OVHD...THEN OFFSHORE
WITH WINDS TURNING LGT/MDT TO THE SOUTHEAST/SOUTH.

&&

.FIRE WEATHER...
BREEZY AND DRY TODAY...WINDS MAY BE MARGINAL TO MEETING RED FLAG
CRITERIA...BUT RH VALUES SHOULD EASILY DROP TO BELOW 30% FOR MOST OF
VA CNTYS...GIVEN MODEL TENDENCIES TO BE TOO HIGH W/ DEW PTS IN THESE
GOOD MIXING PATTERNS. HAVE UPGRADED THE VA WATCH TO RED FLAG
WARNING...AND EXTENDED THE WARNING FARTHER EASTWARD...ONLY KEEPING
ERN SHORE/NORFOLK/VA BCH OUT OF IT (DEW PTS WILL NOT CRASH AS MUCH
IN THESE AREAS). WILL ALSO MAKE MENTION OF INCREASED FIRE DANGER IN
ZONES NOT IN THE WRNG FOR NC/REMAINDER OF VA (EXPECT AN SPS/FIRE
DANGER STATEMNT MAY BE NEEDED LATER TODAY).

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...NONE.
VA...RED FLAG WARNING FROM NOON TODAY TO 8 PM EST THIS EVENING FOR
     VAZ048-049-060>094-096-097.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST SUNDAY FOR ANZ630>632-650-
     652-654-656-658.
     SMALL CRAFT ADVISORY UNTIL 6 AM EST SUNDAY FOR ANZ633.

&&

SYNOPSIS...ALB
NEAR TERM...ALB
SHORT TERM...ALB
LONG TERM...ALB/CCW
AVIATION...LKB
MARINE...LKB
FIRE WEATHER...LKB
Hazardous weather outlook, Feb 29, 7:36 PM EST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
736 PM EST FRI FEB 29 2008

ANZ630>633-650-652-654-656-658-020045-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
CURRITUCK SOUND-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
736 PM EST FRI FEB 29 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS
AND CURRITUCK SOUND.

.DAY ONE...TONIGHT...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-NCZ012>017-030>032-102-VAZ073>078-084>086-089>091-093>100-
020045-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-
MATHEWS-SURRY-JAMES CITY-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-
NORTHAMPTON VA-
736 PM EST FRI FEB 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST
NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH
CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH HAMPTON ROADS
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ048-049-060>072-079>083-087-088-092-020045-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-
MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-
KING WILLIAM-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GREENSVILLE-SUSSEX-SOUTHAMPTON-
736 PM EST FRI FEB 29 2008

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HURLEY

Nearby

Red Flag Warnings in Virginia, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.